MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4046/trd.2014.77.6.271

Медицинская библиотека · Tuberculosis and respiratory diseases · 2014

Systemic Nocardiosis Mimicking Disease Flare-up after Discontinuation of Gefitinib in a Patient with EGFR-Mutant Lung Cancer.

Choi Mihong, Lee Youngjoo, Hwang Sang Hyun, Lee Jin Soo

СтатьяПеревод в очереди

Аннотация

Disease flare-up after discontinuing epidermal growth factor receptor (EGFR) tyrosine kinase inhibitor (TKI) has been considered as a critical issue in lung cancer patients who have experienced radiologic progression after showing initial durable response. This is a case of systemic nocardiosis that occurred after chronic steroid use for radionecrosis from stereotactic radiosurgery. It was initially thought as a disease flare-up after stopping EGFR-TKI.

Для цитирования: Choi Mihong, Lee Youngjoo, Hwang Sang Hyun, Lee Jin Soo. Systemic Nocardiosis Mimicking Disease Flare-up after Discontinuation of Gefitinib in a Patient with EGFR-Mutant Lung Cancer.. Tuberculosis and respiratory diseases. 2014. DOI: 10.4046/trd.2014.77.6.271.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.